加载中…
In this paper, we characterize a mixed graph which contains edge and arc disjoint spanning mixed arborescences , such that for each , the cardinality of ${i \in [k]: v F_{i}}$ lies in some prescribed interval. This generalizes both Nash-Williams and Tutte’s theorem on spanning tree packing for undirected graphs and the previous characterization on digraphs which was given by Cai [in: Arc-disjoint arborescences of digraphs, J. Graph Theory 7(2) (1983), 235-240] and Frank [in: On disjoint trees and arborescences, Algebraic Methods in Graph Theory, Colloquia Mathematica Soc. J. Bolyai, Vol. 25 (North-Holland, Amsterdam) (1978), 159-169].

生成讲解博客的中文版本

生成AI智能校验的中文版本